Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 67, NWS Kansas City, MO

May 11, 2011Harrison County, Mercer County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2011, 5:39 PM CDT for Harrison County, Mercer County, Missouri. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2011, 5:39 PM CDT (22:39 UTC)
Expired
May 11, 2011, 6:00 PM CDT
In force
21 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harrison County, MO, Mercer County, MO

The radar

The Des Moines radar (KDMX), 147 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 4:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WUUS53 KEAX 112239
SVREAX
MOC081-129-112300-
/O.NEW.KEAX.SV.W.0067.110511T2239Z-110511T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 600 PM CDT

* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
  RIDGEWAY...OR 11 MILES NORTHEAST OF BETHANY...AND MOVING NORTH AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAINSVILLE AND BLYTHEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4029 9377 4033 9393 4058 9396 4058 9373
TIME...MOT...LOC 2239Z 179DEG 22KT 4038 9385
WIND...HAIL 60MPH 1.00IN

$$

CDB
2 follow-up statements
621 
WWUS53 KEAX 112248
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
548 PM CDT WED MAY 11 2011

MOC081-129-112300-
/O.CON.KEAX.SV.W.0067.000000T0000Z-110511T2300Z/
HARRISON MO-MERCER MO-
548 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MERCER AND NORTHEASTERN HARRISON COUNTIES UNTIL 600 PM CDT...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
CAINSVILLE...OR 14 MILES NORTHEAST OF BETHANY...MOVING NORTH AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  BLYTHEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4033 9377 4039 9393 4058 9396 4058 9373
TIME...MOT...LOC 2248Z 179DEG 22KT 4044 9385
WIND...HAIL 60MPH 1.00IN

$$

CDB
952 
WWUS53 KEAX 112256
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 PM CDT WED MAY 11 2011

MOC081-129-112306-
/O.EXP.KEAX.SV.W.0067.000000T0000Z-110511T2300Z/
HARRISON MO-MERCER MO-
556 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MERCER AND
NORTHEASTERN HARRISON COUNTIES WILL EXPIRE AT 600 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4033 9377 4039 9393 4058 9396 4058 9373
TIME...MOT...LOC 2256Z 179DEG 22KT 4049 9385

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:51 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 11, 2:51 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
251 PM CDT WED MAY 11 2011

.DISCUSSION...

WEAK SHORTWAVE WHICH INITIATED THE CONVECTION THIS MORNING HAS
DEPARTED THE FORECAST AREA. A WEAK SUBSIDENCE INVERSION WAS NOTED IN
THE WAKE OF THE WAVE ON THE TOPEKA 18Z SOUNDING. REGARDLESS...THE CAP
IS RATHER WEAK WITH INSTABILITY AROUND 2500 J/KG-3500 J/KG. DUE TO
THE HIGH INSTABILITY...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
WERE DEVELOPING THIS AFTERNOON. GIVEN THE WEAK SHEAR
ENVIRONMENT...THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS.

NEXT CONCERN IS THE CONVECTION UPSTREAM IN OKLAHOMA AND SOUTH CENTRAL
KANSAS...AHEAD OF A NEARLY STATIONARY UPPER LEVEL LOW IN SOUTHERN
COLORADO. CONVECTION WAS GENERALLY MOVING NORTH NORTHEAST AS MID
LEVEL WINDS BACK AHEAD OF THE LOW. DUE TO THE SLOW MOVEMENT AND
BACKING WINDS...THE CONVECTION TO THE SOUTHWEST IN KANSAS AND
OKLAHOMA WILL BE SLOW TO MOVE SUFFIFICIENTLY EAST...NOT LIKELY
ARRIVING INTO EXTREME WESTERN MISSOURI UNTIL AT LEAST 7 OR 8 PM. THE
ONLY EXCEPTION MAY IN EXTREME NORTHWEST MISSOURI...JUST TO THE SOUTH
OF THE STATIONARY FRONT IN SOUTHEASTERN NEBRASKA. SBCAPES WILL BE
AROUND 2500-3000 J/KG THIS EVENING...BUT LOW AND DEEP LAYER SHEAR
WILL BE WEAK. DESPITE THE WEAK SHEAR...LARGE HAIL AND DAMAGING WINDS
ARE POSSIBLE DUE TO THE HIGH INSTABILITY.

MODELS CONTINUE TO SUGGEST THAT THE UPPER LEVEL LOW WILL BE VERY SLOW
TO MOVE EAST. THIS APPEARS REASONABLE GIVEN THE BLOCK OFF THE EAST
COAST. THE INSTABILITY WILL SIGNIFICANTLY DIMINISH AFTER SUNSET WITH
THE INTENSITY OF THE CONVECTION DECREASING AS IT MOVES EAST.

ON THURSDAY...THE UPPER LEVEL LOW DRIFTS INTO CENTRAL AND WESTERN
KANSAS WITH THE ATTENDANT SURFACE LOW SHIFTING EAST INTO EASTERN
KANSAS WITH THE FRONT SAGGING INTO NORTHWEST MISSOURI. THESE FEATURES ALONG
WITH ANY WEAK SHORTWAVES WILL TRIGGER SCATTERED THUNDERSTORMS ONCE
AGAIN IN A HIGH INSTABILITY AND LOW SHEAR ENVIRONMENT. LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.

ON THURSDAY NIGHT AND FRIDAY...THE NAM AND GFS ARE CONSISTENT IN
SHIFTING THE UPPER LEVEL LOW EAST SOUTHEAST INTO SOUTHERN MISSOURI.
THE PRECIPITATION WILL GRADUALLY END FROM THE NORTHWEST DURING THIS PERIOD.

DB

MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)...

MODELS HAVE COME INTO BETTER AGREEMENT WITH HANDLING OF UPPER DOUBLE
LOW EVOLUTION AS THEY PRETTY MUCH AGREE WITH SWINGING THE NORTHERN
ONE THROUGH THE UPPER MIDWEST AS THE FIRST ONE SLOWLY SWINGS THROUGH
TO THE EAST. THIS FIRST WAVE SHOULD HAVE MOVED ON BY THE EXTENDED
AND THE SECOND WAVE WILL PROVIDE SOME INSTABILITY SHOWERS
POTENTIALLLY ON SATURDAY AND MORE LIKELY ON SUNDAY. AFTER THAT
SURFACE RIDGING WILL BRING QUIET AND CONTINUED SLIGHTLY COOL THROUGH
WEDNESDAY.

BAILEY

&&

.AVIATION...

FOR THE 18Z TAFS...TOUGH FORECAST THROUGH THURSDAY MORNING WITH THE FORECAST
REVOLVING AROUND THE TIMING OF CONVECTION. AN UPPER LOW WAS NEARLY STATIONARY
IN SOUTHERN COLORADO WITH THE CONVECTION AHEAD OF THE LOW IN NORTH
CENTRAL KANSAS SOUTH INTO OKLAHOMA. THE LOW WILL BE VERY SLOW TO MOVE
EAST TODAY THROUGH THURSDAY. BEST ESTIMATE IS THAT CONVECTION IN
KANSAS WILL MOVE INTO THE TERMINALS AFTER 00Z AND SLOWLY DIMINISH
DURING THE EVENING AS INSTABILITY DECREASES. NUMERICAL GUIDANCE
SUGGEST THAT AN MVFR DECK MAY FORM LATE TONIGHT DUE TO SATURATION OF
THE LOWER LEVELS AND NOCTURNAL COOLING. CANNOT ARGUE WITH THE
GUIDANCE AT THIS TIME...BUT CONFIDENCE IS NOT HIGH.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 11, 5:01 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT WED MAY 11 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
501 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS CONTINUED LATE THIS AFTERNOON FROM NORTHWEST
MISSOURI SOUTHWEST INTO SOUTHEAST AND SOUTH CENTRAL KANSAS. DUE TO
THE HIGH INSTABILITY...ADDITIONAL THUNDERSTORMS MAY DEVELOP THIS
EVENING FURTHER EAST ACROSS REST OF THE OUTLOOK AREA. THE PRIMARY
THREATS ARE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL.
BY LATE THIS EVENING...INSTABILITY WILL DECREASE WITH THE THREAT OF
SEVERE STORMS DIMINISHING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AS THE UPPER LEVEL SYSTEM MOVES
OVER THE REGION. SEVERE THUNDERSTORMS ARE POSSIBLE... ESPECIALLY
DURING THE AFTERNOON AND EARLY EVENING. ALTHOUGH AN ISOLATED TORNADO
IS POSSIBLE...THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS
AND LOCALLY HEAVY RAINFALL.

A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY...BUT ARE NOT EXPECTED TO BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

DB

In the hours before

Local storm report, May 11, 2:57 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     WATSON                  40.48N 95.62W
05/11/2011                   ATCHISON           MO   LAW ENFORCEMENT

            3 POWERPOLES REPORTED BLOWN DOWN

&&

ABAILEY
Special weather statement, May 11, 3:41 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 PM CDT WED MAY 11 2011

MOZ006-112115-
MERCER MO-
341 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MERCER COUNTY UNTIL 415
PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PRINCETON...OR 18 MILES
NORTH OF TRENTON...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PRINCETON AND SOUTH LINEVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4058 9352 4031 9358 4033 9376 4042 9376
      4042 9377 4047 9377 4055 9378 4058 9377
      4058 9359
TIME...MOT...LOC 2041Z 183DEG 19KT 4036 9367

CDB
Special weather statement, May 11, 3:45 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 PM CDT WED MAY 11 2011

MOZ004-012-013-112115-
ANDREW MO-DE KALB MO-GENTRY MO-
345 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDREW...
SOUTHWESTERN GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 415 PM
CDT...

AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF CLARKSDALE...OR 11 MILES WEST OF
MAYSVILLE...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UNION STAR...KING CITY AND FORD CITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4013 9443 3987 9445 3986 9463 4013 9471
TIME...MOT...LOC 2045Z 178DEG 20KT 3990 9457

CDB
Local storm report, May 11, 4:16 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             KING CITY               40.05N 94.52W
05/11/2011  M1.00 INCH       GENTRY             MO   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED QUARTER SIZE HAILIN TOWN

&&

KBRONIS
Special weather statement, May 11, 4:30 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT WED MAY 11 2011

MOZ002-112200-
NODAWAY MO-
430 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NODAWAY COUNTY UNTIL
500 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURLINGTON JUNCTION...OR 13 MILES EAST OF
TARKIO...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELMO AND CLEARMONT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 10 PM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4058 9493 4058 9490 4038 9495 4040 9518
      4048 9518 4058 9518
TIME...MOT...LOC 2130Z 194DEG 21KT 4048 9512

CDB
Special weather statement, May 11, 4:53 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 PM CDT WED MAY 11 2011

MOZ003>005-112230-
GENTRY MO-HARRISON MO-WORTH MO-
453 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WORTH...NORTHWESTERN
HARRISON AND NORTHEASTERN GENTRY COUNTIES UNTIL 530 PM CDT...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF ALBANY...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DENVER...ALLENDALE AND HATFIELD.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 10 PM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4058 9410 4057 9409 4028 9422 4031 9442
      4058 9438
TIME...MOT...LOC 2153Z 194DEG 21KT 4037 9431

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:13 AM CDTSpecial Weather StatementEAXCaldwell, Livingston32 min
May 11, 7:37 AM CDTSevere Thunderstorm WarningEAXGrundy23 min
May 11, 8:02 AM CDTSpecial Weather StatementEAXMercer43 min
May 11, 11:15 AM CDTSpecial Weather StatementEAXMacon45 min
May 11, 12:00 PM CDTSpecial Weather StatementEAXAdair, Schuyler45 min
May 11, 2:01 PM CDTSpecial Weather StatementEAXMercer29 min
May 11, 2:14 PM CDTSevere Thunderstorm WarningEAXMercer31 min
May 11, 2:32 PM CDTSpecial Weather StatementEAXAtchison28 min
May 11, 3:41 PM CDTSpecial Weather StatementEAXMercer34 min
May 11, 3:45 PM CDTSpecial Weather StatementEAXDeKalb30 min
May 11, 3:53 PM CDTSevere Thunderstorm WarningEAXGentry37 min
May 11, 3:55 PM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry35 min
May 11, 4:30 PM CDTSpecial Weather StatementEAXNodaway30 min
May 11, 4:53 PM CDTSpecial Weather StatementEAXWorth37 min
May 11, 5:34 PM CDTSevere Thunderstorm WarningEAXHarrison26 min
May 11, 6:10 PM CDTSpecial Weather StatementEAXHarrison50 min
May 11, 6:12 PM CDTSpecial Weather StatementEAXSullivan33 min
May 11, 6:53 PM CDTSpecial Weather StatementEAXAdair37 min
May 11, 6:56 PM CDTSpecial Weather StatementEAXPutnam34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.